Degenerations in the module varieties of almost cyclic
coherent Auslander–Reiten components
Colloquium Mathematicum, Tome 114 (2009) no. 2, pp. 253-276
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
We establish when the partial orders $\leq_{\rm ext}$
and $\leq_{\rm deg }$ coincide for all modules of the same dimension from the additive
category of a generalized standard almost cyclic coherent component of
the
Auslander–Reiten quiver of a finite-dimensional algebra.
Keywords:
establish partial orders leq ext leq deg coincide modules dimension additive category generalized standard almost cyclic coherent component auslander reiten quiver finite dimensional algebra
Affiliations des auteurs :
Piotr Malicki 1
@article{10_4064_cm114_2_8,
author = {Piotr Malicki},
title = {Degenerations in the module varieties of almost cyclic
coherent {Auslander{\textendash}Reiten} components},
journal = {Colloquium Mathematicum},
pages = {253--276},
year = {2009},
volume = {114},
number = {2},
doi = {10.4064/cm114-2-8},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/cm114-2-8/}
}
TY - JOUR AU - Piotr Malicki TI - Degenerations in the module varieties of almost cyclic coherent Auslander–Reiten components JO - Colloquium Mathematicum PY - 2009 SP - 253 EP - 276 VL - 114 IS - 2 UR - http://geodesic.mathdoc.fr/articles/10.4064/cm114-2-8/ DO - 10.4064/cm114-2-8 LA - en ID - 10_4064_cm114_2_8 ER -
Piotr Malicki. Degenerations in the module varieties of almost cyclic coherent Auslander–Reiten components. Colloquium Mathematicum, Tome 114 (2009) no. 2, pp. 253-276. doi: 10.4064/cm114-2-8
Cité par Sources :